# SDR ASOA20161101104

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,495 hours, 24,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331514
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND TRU FLOOR CRACKED AT AFT DOOR LATCH ON RIGHT SIDE.  R & R THE FLOOR SUPPORT IAW SRM 51-42-06-001-001, 51-42-13-001-001, & EC/TC SNIEO CC670-33040 S05
